# SDR AWXA200600434

- Difficulty date: February 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N83261
- Condition: Corroded
- Location: Bs 1332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION ON INNER CHORD AT BS 1351 AND BL 64L.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 757-200 SRM 53-60-13-1A.  DAMAGED AREA WAS CUT OUT IAW BOEING 757-200 SRM 51-70-11-06.  FABRICATED REPAIR ANGLE IAW BOEING 757-200 SRM 53-60-15-03.  INSTALLED FABRICATED REPAIR PARTS FROM BS 1332 TO BS 1370, WL 208.10 AND BL 64L.
